# SDR CA190528003

- Difficulty date: May 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Pressure Loss
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

(CAN) CREW REPORTED ALL NORMAL FROM TAKE OFF TO 41,000 FT. AFTER LEVEL OFF (ABOUT 4-5 MINUTES) THE CABIN ALTITUDE STARTED CLIMBING RAPIDLY, GOT A RED CAS MESSAGE, NOTED ALTITUDE IN CABIN AROUND 9000`, RAN CHECKLIST AND PUT ON OXYGEN MASKS, ONCE THE MASKS WERE ON THE CABIN PRESSURE STABILIZED AND THEN WENT BACK DOWN TO NORMAL, THEY DIVERTED AND RETURNED TO HOME STATION  WORKED NORMALLY THE ENTIRE REST OF THE WAY.  MAINTENANCE PERFORMED VISUAL INSPECTIONS OF THE OUTFLOW VALVE, SAFETY VALVES, CONTROL PANELS AND CIRCUIT BREAKERS WITH NO DEFECTS NOTED. OPERATIONAL TEST OF THE PRESSURIZATION SYSTEM (21-31-00-710-801) AND OPERATIONAL TEST OF THE MANUAL PRESSURIZATION SYSTEM (21-31-00-710-804) WITH SATISFACTORY RESULTS. PRESSURIZED AIRCRAFT USING APU BLEED AIR TO DELTA P. OF 4.0 PSI AND HELD RATE FOR OVER FIVE MINUTES WITH NO SQUEALING NOTED. CHECKED LAV SINK DRAIN SEAL WITH NO NOISE NOTED. VERIFIED MDC FAULT HISTORY HAD NO APPLICABLE SYSTEM FAULTS. WORK PERFORMED USING BOMBARDIER CHALLENGER 300 AMM PT. II REV 64 CHAPTER 21 AND 36. PRESSURIZATION SYSTEM OPERATES NORMAL ON GROUND. (TC# 20190528003)
